# SDR YENA20160117046

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 55,679 hours, 19,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT SHEAR WEB SUPPORT HAS CORROSION AT FRAMES 69 TO 70.   R & R THE SUPPORT IAW SRM 51-73-11.
